# SDR DALA2014120206381

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 65,707 hours, 49,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEATS 12DE AND 20DE WERE INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS AT 12DE AND REPLACED THE PIGTAIL ASSEMBLY AT 20DE. THE SYSTEM RETURNED TO NORMAL OPERATION.
